# SDR FDEA2019080581795

- Difficulty date: July 28, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA385320
- Condition: Corroded
- Location: Bs 1747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1747 70RBL FLOOR SUPPORT HAS CORROSION (MARKED) REMOVED DAMAGED FLOOR SUPPORT AND REPLACED WITH NEW PER DWG AFA 3853 AND   SRM 51-31-01,V2.
